# SDR 96ZZZX1038

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N952CJ
- Make and model: Bolkms BK117A3
- Aircraft serial: 7052
- Engine: Lyc LTS101650B1
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 430112810
- Condition: Leakage
- Location: Eng Fuel
- Part time: 500 hours
- Stage of operation: NR
- Nature of condition: Y, K
- Precautionary procedure: O

## Discrepancy

INTERNAL LEAKAGE OF FUEL PUMP WASHED GREASE FROM BEARING IN THE FUEL CONTROL UNIT CAUSING IT TO FAIL, CAUSING THE ENGINE TO FAIL GOING INTO AN OVERSPEED CONDITION.  SUBMITTER STATED THIS HAS BEEN THE SECOND INCIDENT IN A 6-DAY PERIOD.
